# SDR FDEA202104140920

- Difficulty date: April 14, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 61,062 hours, 14,249 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

07 EACH FASTENER HOLES #8, #9, #10, #11, #12, #29 AND #32 FOUND CRACK INDICATION   DURING OPEN-HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION AT RIGHT HAND WING   LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS=683.4 AND STATION   XORS=713.6. RIGHT HAND WING LOWER SKIN ACCESS DOOR CUT OUT BETWEEN STATION XORS=683.4 AND   STATION XORS=713.6. 07 EACH FASTENER HOLES #8, #9, #10, #11, #12, #29 AND #32 REPAIR   CARRIED OUT AS PER SRM 57-20-02-2R FIGURE 201 REPAIR 5. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100. INITIAL INSPECTION TO BE CARRY OUT AT 2000 FLIGHT CYCLES AND   REPETITIVE INSPECTION AT EVERY 2000 FLIGHT CYCLES BY HIGH FREQUENCY EDDY CURRENT  CURRENT AND ULTRASONIC INSPECTION PER SRM 57-20-02-2R FIGURE 202 REPAIR 5 TABLE   201.
